Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

SWOLLEN PAINFUL FOOT AFTER KNEE REPLACEMENT SURGERY.

I HAD BOTH KNEES REPLACED IN jUNE, 2009. mY RIGHT FOOT AND ANKLE CONTINUE TO BE PAINFUL AND SWOLLEN. i ALSO HAD DROP FOOT ON THE RIGHT FOOT. BUT THAT IS SLOWLY IMPROVING. THE PAINFUL SWELLING IS GETTING WORSE. wHAT CAN I DO ?
Asked On : Tue, 22 Feb 2011
Answers:  2 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
hi,
I am a Physical Therapist Mostly dealing with Total Knee replacement patients.
Swelling over foot and ankle is the most common problem faced by patients post knee replacement. As you have mentioned that you also have foot drop, so the reason seems to be for swelling is your limited right foot up and down movement(i.e dorsi flexion and plantar flexion) because of which your calf muscle action is limited. unless and until your calf muscle is not working properly, fluid movements from foot and ankle will be limited and that is the main reason for your right foot swelling.
So trying to work on your foot drop issue and i believe your swelling will be gone.
I hope i have answered your query.
Take care.
Answered: Wed, 8 May 2013
I find this answer helpful
Orthopaedic Surgeon Dr. S S Soni's  Response
Hi,
I am joint replacement specialist.
Can you mail me pre & post-op X-rays at drsssoni@gmail.com, to analyse what may be the cause for your problems & to suggest you the further line of treatment
take Care
Answered: Thu, 24 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor